American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35J40) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 14 of 14 found      Go to page: 1

[1] Lingju Kong. Eigenvalues for a fourth order elliptic problem. Proc. Amer. Math. Soc. 143 (2015) 249-258.
Abstract, references, and article information   
View Article: PDF

[2] D. Motreanu and N. S. Papageorgiou. Multiple solutions for nonlinear Neumann problems driven by a nonhomogeneous differential operator. Proc. Amer. Math. Soc. 139 (2011) 3527-3535. MR 2813384.
Abstract, references, and article information   
View Article: PDF

[3] Hans-Christoph Grunau, Frédéric Robert and Guido Sweers. Optimal estimates from below for biharmonic Green functions. Proc. Amer. Math. Soc. 139 (2011) 2151-2161. MR 2775393.
Abstract, references, and article information   
View Article: PDF

[4] Yimin Zhang, Jun Yang and Yaotian Shen. Solutions for nonlinear elliptic equations with general weight in the Sobolev-Hardy space. Proc. Amer. Math. Soc. 139 (2011) 219-230. MR 2729085.
Abstract, references, and article information   
View Article: PDF

[5] Amir Moradifam. The singular extremal solutions of the bi-Laplacian with exponential nonlinearity. Proc. Amer. Math. Soc. 138 (2010) 1287-1293. MR 2578522.
Abstract, references, and article information   
View Article: PDF

[6] Hans-Christoph Grunau and Guido Sweers. Regions of positivity for polyharmonic Green functions in arbitrary domains. Proc. Amer. Math. Soc. 135 (2007) 3537-3546. MR 2336568.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] R. F. Bass, J. Horák and P. J. McKenna. On the lift-off constant for elastically supported plates. Proc. Amer. Math. Soc. 132 (2004) 2951-2958. MR 2063115.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Ognyan Kounchev and Hermann Render. The approximation order of polysplines. Proc. Amer. Math. Soc. 132 (2004) 455-461. MR 2022369.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Philippe Clément and Guido Sweers. Uniform anti-maximum principle for polyharmonic boundary value problems. Proc. Amer. Math. Soc. 129 (2001) 467-474. MR 1800235.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] C. V. Pao. On fourth-order elliptic boundary value problems. Proc. Amer. Math. Soc. 128 (2000) 1023-1030. MR 1676365.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Juncheng Wei. Exact multiplicity for some nonlinear elliptic equations in balls. Proc. Amer. Math. Soc. 125 (1997) 3235-3242. MR 1443172.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Stephen J. Fromm and Patrick McDonald. A symmetry problem from probability. Proc. Amer. Math. Soc. 125 (1997) 3293-3297. MR 1425121.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] G. M. Troianiello. Weighted norm estimates for oblique derivative problems . Proc. Amer. Math. Soc. 123 (1995) 3655-3663. MR 1307569.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Lao Sen Yu. Nonlinear $p$-Laplacian problems on unbounded domains . Proc. Amer. Math. Soc. 115 (1992) 1037-1045. MR 1162957.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 14 of 14 found      Go to page: 1